# SDR 95ZZZW649

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N97YV
- Make and model: Beech 1900C
- Aircraft serial: UC97
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 11,651 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, A .5 INCH CRACK AT 2ND RIB FROM INBOARD END TOP OF FLAP P/N 10116000143, NEAR LEADING EDGE WAS FOUND.  STOP DRILLED CRACKS AND INSTALLED DOUBLER.
